# SDR SWAA2013021912833

- Difficulty date: January 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH, VERTICAL, SUB-SURFACE CHEM-MILL CRACK FOUND DURING NDT INSPECTION, AFT SIDE OF BS 908 SPLICE 5 I INCHES BELOW STR-5L TO 3 INCHES ABOVE STR-6L.  CHEM-MILL CRACK AT BS 908 SPLICE 5" BELOW STR 5L TO 3" ABOVE STR 6L WAS REPAIRED IAW ATS ER 13-0277 DATED 12FEB13 AND EA 1-353-21723.
